Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have pain lower abdomen, back, rectum on sitting, bleeding during intercourse, on mirena. What is it?

Hi I am having pain in my lower abdomen, lower back and rectum. I can feel the pain when I sit or I bump my butt against something I am also very bloated. Its also constantly there.Kinda hard to explain. Also about 3 days ago I was having sex with my boyfriend and I bled during and after. It wasn't spotty, it was more like I started my period, but its weird because it stopped like a half hour after and was spotty for the rest of the day. I am on the mirena, so I don't ever know when I have a period. I haven't seen a doctor yet, because I don't have insurance. I am getting insurance this month. I just would like an opinion on what this could be. Please help me
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hi,

One of the side effects of mirena is getting bleeding during sex. If the bleeding was painless than its nothing to be alarmed about. Also, pain with having an iud placed in you is a normal reaction. The iud can cause pelvic inflammatory disease. And if you think the pain is severe and intolerable, then i recommend you consult a gynecologist. Then, you can ask them to remove the iud so that you are better cured.
After removing IUD, you can use other method of contraception like OCPs. I hope this helps.

Dr Vineet
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor